Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 18, NWS El Paso, TX

June 3, 2008

NWS El Paso, TX issued this wind advisory at Jun 3, 2008, 4:25 PM CDT. It took effect at Jun 4, 2008, 11:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 4:25 PM CDT (21:25 UTC)
In effect from
Jun 4, 2008, 11:00 AM CDT
Expired
Jun 5, 2008, 5:00 PM CDT
In force
30 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 032125
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
325 PM MDT TUE JUN 3 2008

...STRONG WINDS AND DUSTY CONDITIONS TO RETURN TO THE AREA
WEDNESDAY AFTERNOON...

.A DEVELOPING UPPER LOW WILL MOVE TO THE GREAT BASIN WEDNESDAY
AFTERNOON AND STRENGTHEN. THIS WILL RESULT IN STRONG WINDS
DEVELOPING ACROSS THE BORDERLAND. WINDS OF 25 TO 35 MPH ARE
EXPECTED BY LATE MORNING INTO EARLY AFTERNOON...WITH GUSTS TO 45
TO 50 MPH IN THE AFTERNOON. BLOWING DUST WILL ACCOMPANY THESE
WINDS IN THE AFTERNOON HOURS. THE UPPER LOW WILL MOVE OFF OVER THE
CENTRAL PLAINS THURSDAY AFTERNOON. THIS WILL ALLOW THE STRONGEST
WINDS TO SUBSIDE WEDNESDAY EVENING...BUT GUSTY WINDS WILL CONTINUE
THROUGH MUCH OF THURSDAY. 

NMZ022>025-030>032-TXZ055-056-041030-
/O.NEW.KEPZ.WI.Y.0018.080604T1600Z-080605T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
325 PM MDT TUE JUN 3 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM
MDT WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS THE
BORDERLAND LATE WEDNESDAY MORNING. GUSTS OF 45 TO 50 MPH WILL
DEVELOP IN THE AFTERNOON HOURS...ALONG WITH AREAS OF BLOWING DUST.
WINDS ARE EXPECTED TO DIMINISH TO WEST TO 10 TO 20 MPH BY AROUND
MIDNIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

BLOWING DUST MAY LOCALLY REDUCE VISIBILITIES TO BELOW ONE MILE.
DRIVERS ARE URGED TO USE CAUTION WHEN ENTERING THESE AREAS OF POOR
VISIBILITIES. 

$$

HEFNER
4 follow-up statements
000 
WWUS74 KEPZ 040717
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
117 AM MDT WED JUN 4 2008

...STRONG WINDS WITH BLOWING DUST RETURN TO THE AREA 
THIS AFTERNOON...

.A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE GREAT BASIN TODAY
WHILE A SURFACE LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN HIGH
PLAINS. THIS WEATHER PATTERN WILL GENERATE INCREASING WINDS ACROSS
WESTERN TEXAS AND SOUTHERN NEW MEXICO. WEST TO SOUTHWEST WINDS OF
25 TO 35 MPH WILL DEVELOP BY THIS AFTERNOON WITH GUSTS NEAR 50
MPH. BLOWING DUST AND SAND WILL ACCOMPANY THESE WINDS IN THE
AFTERNOON HOURS WITH VISIBILITIES UNDER A MILE IN A FEW LOCATIONS.
THE UPPER LOW WILL MOVE OFF OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON. THIS WILL ALLOW THE STRONGEST WINDS TO SUBSIDE
WEDNESDAY EVENING...BUT GUSTY WINDS WILL CONTINUE THROUGH MUCH OF
THURSDAY.

NMZ022>025-030>032-TXZ055-056-042100-
/O.CON.KEPZ.WI.Y.0018.080604T1600Z-080605T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
117 AM MDT WED JUN 4 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE GREAT BASIN TODAY
WHILE A SURFACE LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN HIGH
PLAINS. THIS WEATHER PATTERN WILL GENERATE INCREASING WINDS ACROSS
WESTERN TEXAS AND SOUTHERN NEW MEXICO. WEST TO SOUTHWEST WINDS OF
25 TO 35 MPH WILL DEVELOP BY THIS AFTERNOON WITH GUSTS NEAR 50
MPH. 

BLOWING DUST AND SAND WILL ACCOMPANY THESE WINDS IN THE
AFTERNOON HOURS. VISIBILITIES MAY DECREASE TO UNDER A MILE IN A
FEW LOCATIONS AND CREATE DANGEROUS DRIVING CONDITIONS...INCLUDING
PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND
AROUND THE DEMING AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

ROGASH
000 
WWUS74 KEPZ 042106
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
306 PM MDT WED JUN 4 2008

...STRONG WINDS WITH BLOWING DUST RETURN TO THE AREA THIS
AFTERNOON...

.A STRONG UPPER LEVEL LOW OVER THE GREAT BASIN THIS EVENING
COMBINED WITH A MODERATE SURFACE LOW OVER SOUTHEASTERN COLORADO
WILL ALLOW STRONG WINDS TO CONTINUE INTO MID EVENING TONIGHT
BEFORE DIMINISHING SOME. LOCAL WINDS ALONG EAST SLOPES OF
MOUNTAINS MAY CONTINUE TO BLOW STRONG INTO THE EARLY MORNING
HOURS. ADDITIONALLY...WINDS OVER HIGHER TERRAIN OF SOUTHERN NEW
MEXICO MOUNTAINS WILL CONTINUE ALL NIGHT AND INTO MID DAY ON
THURSDAY. BLOWING DUST IS OCCURRING AT THIS TIME AND WILL LAST FOR
A FEW MORE HOURS BEFORE TAPERING OFF. 

NMZ022-025-051030-
/O.EXT.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
306 PM MDT WED JUN 4 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MDT THURSDAY...

SOUTHWEST WINDS OF 30 TO 40 MPH WILL CONTINUE THROUGHOUT TONIGHT
AND INTO MID DAY THURSDAY BEFORE DIMINISHING. GUSTS TO AROUND 50
MPH ARE ALSO POSSIBLE THROUGH THIS PERIOD. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ023-024-030>032-TXZ055-056-050300-
/O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...
DELL CITY
306 PM MDT WED JUN 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE INTO MID EVENING
BEFORE DIMINISHING TO SOUTHWEST 10 TO 20 MPH LATE NIGHT.BLOWING
DUST ACCOMPANY THESE WINDS UNTIL AROUND SUNSET BEFORE TAPERING
OFF. VISIBILITIES LOCALLY MAY BE REDUCED TO LESS THAN ONE MILE AND
CREATE DANGEROUS DRIVING CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

HEFNER
000 
WWUS74 KEPZ 050504
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1104 PM MDT WED JUN 4 2008

...STRONG WINDS TO CONTINUE OVER THE SOUTHWEST AND SOUTH CENTRAL
MOUNTAINS OF NEW MEXICO TONIGHT AND THURSDAY...

.A STRONG UPPER LEVEL LOW OVER THE GREAT BASIN WILL SWING THROUGH
NORTHERN NEW MEXICO OVERNIGHT THROUGH THURSDAY. STRONG WINDS ALOFT
COMBINED WITH A MODERATE SURFACE LOW OVER SOUTHEASTERN COLORADO
WILL ALLOW STRONG WINDS TO CONTINUE ACROSS THE ENTIRE AREA. LOCAL
WINDS ALONG EAST SLOPES OF MOUNTAINS ARE EXPECTED REMAIN STRONG
THROUGH THE NIGHT AND THE MORNING HOURS ON THURSDAY. ADDITIONALLY 
...WINDS OVER THE HIGHER TERRAIN OF SOUTHERN NEW MEXICO MOUNTAINS
WILL CONTINUE ALL NIGHT AND INTO MID DAY ON THURSDAY. 

NMZ022-025-051800-
/O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
1104 PM MDT WED JUN 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY...

SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS 45 TO 50 MPH WILL
CONTINUE TONIGHT. WINDS THURSDAY WILL SHIFT TO WEST AND REMAIN
STRONG THROUGH EARLY AFTERNOON AND THEN BEGIN TO SLACKEN. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BIRD
000 
WWUS74 KEPZ 050823
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
223 AM MDT THU JUN 5 2008

...STRONG WINDS TO CONTINUE OVER SOUTHERN NEW MEXICO AND WESTERN
TEXAS TODAY...

.A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY
MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN
PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND
SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST
WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS
CAUSING HAZARDOUS DRIVING CONDITIONS.

NMZ024-031-032-TXZ055-056-051630-
/O.EXB.KEPZ.WI.Y.0018.000000T0000Z-080605T2200Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES...
EL PASO...SIERRA BLANCA...DELL CITY
223 AM MDT THU JUN 5 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON. 

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY
MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN
PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND
SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST
WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS
CAUSING HAZARDOUS DRIVING CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ025-051630-
/O.EXT.KEPZ.WI.Y.0018.000000T0000Z-080605T2200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
223 AM MDT THU JUN 5 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY
MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN
PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND
SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-051630-
/O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
223 AM MDT THU JUN 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY
MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN
PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND
SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST
WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS
CAUSING HAZARDOUS DRIVING CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 3:32 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 3, 3:32 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
232 PM MDT TUE JUN 3 2008

.SYNOPSIS...
AN UPPER TROUGH WILL DEVELOP INTO A STRONG UPPER LOW OVER THE GREAT
BASIN WEDNESDAY. THIS WILL BRING STRONG WINDS AND DUSTY CONDITIONS
TO THE BORDERLAND WEDNESDAY...WITH WINDS INCREASING AGAIN ON
THURSDAY FOR SOME BLOWING DUST BOTH DAYS. TEMPERATURES WILL COME
SLIGHTLY DOWN BOTH DAYS...INTO THE UPPER 90S AT DESERT
LOCATIONS...BUT LIKELY CLIMB BACK TO THE TRIPLE DIGITS BY SATURDAY
AS WINDS DIMINISH.

&&

.DISCUSSION...
UNUSUAL LATE SPRING/EARLY SUMMER PATTERN AS SUBTROPICAL HIGH
CONTINUES ITS COLLAPSE SOUTHWARD...TO BE REPLACED BY STRONG ZONAL
FLOW AS MAIN STORM TRACK LOWERS INTO THE SOUTHERN HALF OF THE U.S.
DEVELOPING UPPER TROUGH OVER THE GULF OF ALASKA WILL CLOSE OFF INTO
UPPER LOW OVER THE GREAT BASIN WEDNESDAY. THIS WILL INCREASE THE
WINDS ALOFT AND HELP INDUCE SURFACE TROUGHING OVER SOUTHEASTERN
COLORADO. WILL GO WITH LOW END WIND ADVISORY FOR NOW...BUT WILL HAVE
TO WATCH HOW QUICKLY SURFACE TROUGH/LOW DEEPENS TOMORROW MORNING.
RAPID DEEPENING WOULD ALLOW WINDS TO BRIEFLY APPROACH HIGH WIND
WARNING CRITERIA.

WILL GO WINDY AGAIN ON THURSDAY BUT NOT QUITE AS HIGH. STILL SOME
DIFFERENCE IN MODELS. GFS SHOWS STRONGEST MID LEVEL WINDS COMING
THROUGH OVERNIGHT TONIGHT...WHILE NAM SHOWING SAME CORE WINDS COMING
THROUGH CLOSER TO THURSDAY NOONTIME. IF NAM DOES TURN OUT CORRECT
ADVISORIES MAY BE NEEDED AGAIN THURSDAY. ANOTHER UPPER LOW WITH
SERIES OF SHORT WAVES SWEEPS ACROSS THE U.S. FRIDAY THROUGH SUNDAY.
PATH OF THESE FEATURES ARE FARTHER NORTH SO THE AREA SHOULD BE
SPARED THE STRONGEST WINDS...THOUGH WINDS STILL REACHING BREEZY
SATURDAY AND SUNDAY.

&&

.AVIATION...VALID 04/00Z-05/00Z...
VFR THROUGH THE PERIOD WITH GNLY SCT CLDS ABV 14K FT AGL. LGT TO MDT
MECHANICAL TURBC OVR/NR MTNS. MOGR THERMAL TURBC 16Z-02Z.  AFT 16Z
SFC WNDS GNLY 25025G40KT WITH VSBY AT TIMES LTE 1 MI BLDU. MDT TO
SVR MECHANICAL TURBC OVR NR MTNS BLOW 15K FT MSL AFT 16Z.

&&

.FIRE WEATHER...
LOW END RED FLAG WARNING ALL FIRE ZONES TODAY UNTIL 9 PM.
MAJOR TROUGH TO MOVE INTO CENTRAL AND SOUTHERN ROCKIES WED-THURS.
BOTH METEOROLOGICAL AND FIRE BEHAVIOR PARAMETERS MAY REACH THEIR
MOST CRITICAL VALUES YET DURING THIS FIRE SEASON...RFW FOR BOTH
WED AND THURS ARN 10 AM TO 10 PM MDT. LITTLE TO NO RH RECOVERY
OVERNIGHT. HAINES INDEX ON WEDNESDAY FOR ALL ZONES TO MAX OUT AT 5.
AFTN RH VALUES IN THE SINGLE DIGITS WITH TEMPS NEAR THE TRIPLE
DIGITS. SURFACE WINDS WEDNESDAY BY AFTN SW 30 TO 40 MPH WITH GUSTS
TO 50 MPH AND HIGHER GUSTS LEE SLOPES...MTN TOPS...MTN PASSES.
FIRE DANGER FOR THE MOST PART WILL REMAIN IN THE EXTREME CATEGORY.
A BREAK IN THE WINDS IS FORECAST FOR FRIDAY AND SATURDAY MORNING BUT
WINDS MAY AGAIN PICK UP TO BREEZY THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  99  75  96  70 /   0   0   0   0   0
SIERRA BLANCA TX        69  98  70  94  68 /   0   0   0   0   0
LAS CRUCES              68  98  70  96  67 /   0   0   0   0   0
ALAMOGORDO              67  99  68  95  66 /   0   0   0   0   0
CLOUDCROFT              48  75  50  71  44 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   65  98  66  94  64 /   0   0   0   0   0
SILVER CITY             54  87  55  83  53 /   0   0   0   0   0
DEMING                  65  98  67  94  65 /   0   0   0   0   0
LORDSBURG               65  97  65  94  63 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.

     RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR
     NMZ110>113.

     WIND ADVISORY FROM 10 AM TO 9 PM MDT WEDNESDAY FOR NMZ022>025-
     030>032.

TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.

     RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR TXZ055-
     056.

     WIND ADVISORY FROM 10 AM TO 9 PM MDT WEDNESDAY FOR TXZ055-056.

&&

HEFNER/NOVLAN
Hazardous weather outlook, Jun 3, 12:18 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1118 AM MDT TUE JUN 3 2008

NMZ022>025-030>032-TXZ055-056-041730-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1118 AM MDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES WILL APPROACH OR EXCEED 100 THIS AFTERNOON ACROSS
THE DESERTS WITH HEAT AND SUN SAFETY PRECAUTIONS NECESSARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HIGH TEMPERATURES WILL APPROACH 100 DEGREES ACROSS DESERT AREAS
WEDNESDAY WITH HEAT SAFETY PRECAUTIONS NECESSARY.

STRONG WINDS OF 30 TO 40 MPH WILL DEVELOP FOR WEDNESDAY WITH BLOWING
DUST. WINDS OF 20 TO 30 MPH ARE EXPECTED THURSDAY. THE HIGH
WINDS..HOT TEMPERATURES AND LOW HUMIDITIES WILL RESULT IN AN
EXTREMELY HIGH WILD FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:34 PM CDTFire Weather WatchEPZEl Paso, Hudspeth14 hr
Jun 2, 11:34 PM CDTRed Flag WarningEPZEl Paso, Hudspeth22 hr
Jun 3, 1:58 PM CDTRed Flag WarningEPZEl Paso, Hudspeth33 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.